# SDR UIEA2025030400191

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 495 RBL 8.10" CARGO FLOOR BEAM WITH CORROSION AROUND ANCHOR NUTS.( PERFORMED PERMANENT FLOOR SUPPORT CHANNEL REPAIR AT FWD CARGO COMPARTMENT FROM STA 480 +6" TO STA 500 +15" AT RBL 8.10" IAW B737-800 SRM BCF 53-00-53-2R-4 REPAIR 4 PARAG 4, TABLE 201 FIG. 201. REV 22 DATED 10-NOV-24. NO FURTHER DEFECTS NOTED. )
